Colitis Expert Forum
High Ferver and Lower abdominal pain
About This Forum:

This forum is for questions and support regarding Colitis issues such as: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC Medications, Fever, Living with Colitis, Loss of Appetite, Preventing Flare-ups, Research, Symptoms, Support, Surgery, Tests, Treatments, Types of Colitis

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
High Ferver and Lower abdominal pain
I have a very high fever even though i have been taking antibiotics for 2 days plus panadol...the fever has been there for 4 days now..and from yesterday when i cough i get a very bad lower abdominal pain on my left side..body pain is severe..
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,
Fever not responding to antibiotics could be either a viral fever or the antibiotic is not appropriate/effective. It could be due to causes other than infection also.
Lower abdominal pain while coughing could be muscular pain.
You need to consult your family physician for basic tests that need to done to find the cause of fever.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.

Discussion is closed
Cancel
Avatar universal
A related discussion, Fever with ulcerative colitis yes it happens was started.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now